U.S. doctors online nowAsk doctors free
ME
A 32-year-old male asked:

will lorazepram when taken as prescribed cause me any long term harm? .5 every six hrs daily. been taking for 22 days until celexa (citalopram) at therapeutic levl

1 doctor answer1 doctor weighed in
Dr. Paul Grin
Pain Management 36 years experience
Short-term use only: Benzodiazepines are indicated for the short-term use (2–4 weeks only). The use of benzodiazepines, including lorazepam, may lead to physical and psychological dependence, so do not take higher doses of the medication or use it for a longer time than your doctor recommends.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
A member asked:

I am taking 60 mg phenobarbital daily after my skull tumor operation in 1995. What precautions should I take for my daily routine?

1 doctor answer3 doctors weighed in
Dr. Mark Fisher
Neurology 34 years experience
Ask yourself why: Was it a skull tumor or brain tumor? Why was the drug started in the 1st place? For seizure prevention? Have you ever had a seizure? Do you still need it? If you still need a seizure med, why phenobarbital? That's a bad drug for adults: bad for your bones, not great for your liver either. Go see a neurologist and ask him/her to reassess everything.
A 40-year-old member asked:

Is it safe to take more than one prenatal vitamin per day?

1 doctor answer2 doctors weighed in
Dr. Nikolaos Zacharias
Maternal-Fetal Medicine 26 years experience
Why?: You should stick to your doctor's advice; i generally recommend avoiding more than 1 pnv pill daily mainly due to concerns about hypervitaminosis a - possible teratogen. You can take additional Folic Acid and calcium/iron as needed though, on top of the regular pnv dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 24, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.